Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Climbed stairs. Feeling loss of breath, upset stomach and clammy. BP reads 145 over 84. Low reading? Dehydrated?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
Climbed 14 basement steps down and up 4 to 6 cycles. Started needing to breath very deep. Upstet stomach, felt little clammy. Went to bathroom and did large movement. Five minutes after this started and I stopped stair climbing, took Blood Pressure. I got 91 over 57 with pulse 92. Then took temp about 8 minutes after stopping exercise found temp. of 92.7 F...... Been drinking water, and after bathroom, felt much better. Exercise appox 3 to 4 times per week, and a month ago before I took a trip, I ran up hills during that walk. Heart rate at end got up but came down quicklyl I normally work heart to 120 to 180 per minute. I have to sprint at teh end to get it to 180. Other wise it does' go over 150 if jogging up hill.

Half hr later blood pressure 145 over 84 with pulse 99. Temp now 97.6 degree F.

Why such low readings? Could I have been dehydrated?

Do have a little bit of left earache. I sometimes get wax buildup.
Posted Sun, 16 Jun 2013 in Ear, Nose and Throat Problems
Answered by Dr. Abhishek Sharma 2 hours later
You are living an active life i.e. working, going uphill etc.
What happens is that when we are doing more of physical activity then the heart gets adjust to keeping the heart rate low this is known as sinus bradycardia and the pulse rate does not shoot up suddenly and the blood pressure is also under control.
Even then, your age is 70 yr. so I suggest you getting done a cardiologist reference and get done a Electrocardiogram and get blood pressure testing at resting level.
In doubt, do reply.
Get well soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor